View Single Post
  #3  
Old 07-02-2009, 02:31 AM
Lady Lady is offline
Distinguished Community Member
 
Join Date: Oct 2006
Location: USA~ Dx MS 1981
Posts: 977
Default

Quote:
Originally Posted by pokeyleggs View Post
Hi again everyone,
I am still trying to get over 1 day of iv steroids. Was supposed to be 3 but neuro stopped treatment due to the bad reaction I had after the first infusion.

I ended up with a severe headache, nausea, and vomiting and they gave me phenegren which helped but now my skin and muscles have become extremely tender and sore, almost like every inch is severely bruised. I have never felt like this before
Quote:
Originally Posted by pokeyleggs View Post
I am drinking a ton of water to try and flush this mess out but I am not peeing hardly anything.

Barbara
Barbara, I am sorry to hear of all the horrible problems you are having with the steroids.

Does your Neurologist know that you are drinking lots of water and not eliminating it? I would discuss that right away to him. You may be retaining the fluid, or have a bladder problem. Just a thought.
Lady


.
Reply With Quote